Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Fever, body pain, ringing in ears, lightheadedness. Is this an emergency?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3563 Questions
18 year old son has sudden fever 102.5 body pain ringing in ears and lightheaded he has never had a fever this high since he was very young and it came on very quick what could it be? should i take him to the er ?
Posted Fri, 20 Apr 2012 in General Health
Answered by Dr. Mahesh Koregol 2 hours later

Thanks for your query.

Your son is probably suffering from some infection in the body (Probably ears or brain). Fever is a defense system of body which occurs due to any infection. It is important to rule out the cause of fever and infection. He may need to be evaluated by ENT surgeon also for ringing in ears.

Since 102.5 is high fever & it is associated with light headedness ringing in ear, I suggest you take him immediately to Emergency room and get him tested and evaluation done for cause of fever. This prevents further complications.

I hope I answered you queries. I would be glad to answer if any more queries you have.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor